# SDR PCAA0308094

- Difficulty date: August 6, 2003
- Submitted: August 7, 2003
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- Aircraft time: 30,075 hours, 33,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR IN THE CABIN AREA. MAINTENANCE INSPECTED AREA AND REPORTED NO ODOR WITH THE OVERHEAD LIGHT OFF. MEL 33-02 WAS ISSUED. AIRCRAFT RETURNED TO SERVICE. DURING NEXT OVERNIGHT MAINTENANCE VISIT ALL LAMPS AND FIXTURES FOR OVERHEAD LIGHTING WERE INSPECTED, AND NO DEFECTS WERE FOUND. AIRCRAFT RETURNED TO SERVICE.
